# SDR UPS203657

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213U
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR LIGHT FOR RIGHT MAIN REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR AND STILL REMAINED ILLUMINATED.  GEAR DOOR LIGHTS ON S/O PANEL WORKED PROPERLY.  (CREW REPORTED THAT LIGHT WENT OUT AFTER TEN MINUTES).  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON OPERATIONAL TEST IAW M/M 32-09-121.
